# SDR SWAA2013100820991

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 67,483 hours, 63,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65C30242
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TE PANEL SEAL SUPPORT CRACKED JUST OTBD OF THE NR 1 PYLON.  REPAIRED SUPPORT IAW SRM & EA.
